# SDR ASAA2021021134095

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,369 hours, 13,132 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PED DISPLAYED VTK AT 4000 FT QRH RESTORED. GROUNDED - YES. PERFORMED FMCS RESET PER B737-800 FIM 34-51-TASK 836 OPS CHECK NORMAL.
